Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 14, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 1, 2010, 11:55 AM CDT for 4 counties in Minnesota. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2010, 11:55 AM CDT (16:55 UTC)
- Expired
- Jun 1, 2010, 12:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blue Earth County, MN, Le Sueur County, MN, Nicollet County, MN, Waseca County, MN
The radar
The Minneapolis radar (KMPX), 69 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 11:58 AM CDT | TSTM WND DMG | 5 E Nicollet, MN | LOTS OF SMALL HAIL, COMBINED WITH STRONG WINDS PRODUCED CROP DAMAGE EAST OF NICOLLET ALONG WITH SOME LARGE BRANCHES BLOWN DOWN. |
| Jun 1, 12:04 PM CDT | HAIL 1 | 2 Nw Mankato, MN | |
| Jun 1, 12:05 PM CDT | HAIL 0.5 | 5 N Mankato, MN | HAIL WAS REPORTED IN DRIFTS ALONG HIGHWAY 169 FOR SOME TIME. |
| Jun 1, 12:09 PM CDT | HAIL 0.5 | 5 N Mankato, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 4.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2002 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
735 WUUS53 KMPX 011655 SVRMPX MNC013-079-103-161-011730- /O.NEW.KMPX.SV.W.0014.100601T1655Z-100601T1730Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1155 AM CDT TUE JUN 1 2010 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA... SOUTHEASTERN NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA... NORTHEASTERN BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA... EXTREME NORTHWESTERN WASECA COUNTY IN SOUTH CENTRAL MINNESOTA... * UNTIL 1230 PM CDT * AT 1151 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF KASOTA...OR ABOUT 8 MILES NORTHWEST OF MANKATO...AND MOVING EAST AT 35 MPH. LOCATIONS IN THE WARNING INCLUDE... ST PETER... KASOTA... CLEVELAND... MADISON LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. && LAT...LON 4436 9374 4416 9378 4418 9417 4435 9413 TIME...MOT...LOC 1655Z 277DEG 32KT 4425 9406 WIND...HAIL 60MPH 1.00IN $$ JLT
3 follow-up statements
766 WWUS53 KMPX 011708 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1208 PM CDT TUE JUN 1 2010 MNC161-011718- /O.CAN.KMPX.SV.W.0014.000000T0000Z-100601T1730Z/ WASECA MN- 1208 PM CDT TUE JUN 1 2010 ...THE SEVERE THUNDERSTORM WARNING FOR WASECA COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4436 9374 4416 9378 4418 9410 4434 9404 TIME...MOT...LOC 1708Z 278DEG 26KT 4424 9395 $$ MNC013-079-103-011730- /O.CON.KMPX.SV.W.0014.000000T0000Z-100601T1730Z/ LE SUEUR MN-NICOLLET MN-BLUE EARTH MN- 1208 PM CDT TUE JUN 1 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN BLUE EARTH...SOUTHEASTERN NICOLLET AND SOUTHWESTERN LE SUEUR COUNTIES UNTIL 1230 PM CDT... AT 1204 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KASOTA...OR 5 MILES NORTH OF MANKATO...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... CLEVELAND AND MADISON LAKE. LAT...LON 4436 9374 4416 9378 4418 9410 4434 9404 TIME...MOT...LOC 1708Z 278DEG 26KT 4424 9395 WIND...HAIL 60MPH 1.00IN $$
378
WWUS53 KMPX 011715
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1215 PM CDT TUE JUN 1 2010
MNC103-011725-
/O.CAN.KMPX.SV.W.0014.000000T0000Z-100601T1730Z/
NICOLLET MN-
1215 PM CDT TUE JUN 1 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NICOLLET COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.
LAT...LON 4420 9401 4422 9402 4424 9402 4433 9395
4434 9374 4416 9378
TIME...MOT...LOC 1715Z 278DEG 24KT 4423 9389
$$
MNC013-079-011730-
/O.CON.KMPX.SV.W.0014.000000T0000Z-100601T1730Z/
LE SUEUR MN-BLUE EARTH MN-
1215 PM CDT TUE JUN 1 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BLUE EARTH AND SOUTHWESTERN LE SUEUR COUNTIES UNTIL 1230 PM CDT...
AT 1212 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KASOTA...OR 6
MILES NORTHEAST OF MANKATO...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND AND MADISON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.
&&
LAT...LON 4420 9401 4422 9402 4424 9402 4433 9395
4434 9374 4416 9378
TIME...MOT...LOC 1715Z 278DEG 24KT 4423 9389
WIND...HAIL 60MPH 1.00IN
$$
JLT565
WWUS53 KMPX 011726
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1226 PM CDT TUE JUN 1 2010
MNC013-079-011736-
/O.EXP.KMPX.SV.W.0014.000000T0000Z-100601T1730Z/
LE SUEUR MN-BLUE EARTH MN-
1226 PM CDT TUE JUN 1 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLUE EARTH AND
SOUTHWESTERN LE SUEUR COUNTIES WILL EXPIRE AT 1230 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.
LAT...LON 4420 9401 4422 9402 4424 9402 4433 9395
4434 9374 4416 9378
TIME...MOT...LOC 1726Z 278DEG 24KT 4422 9379
$$
JLTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:23 AM CDT, 5 hours 32 minutes earlier.
Area forecast discussion, Jun 1, 6:23 AM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 623 AM CDT TUE JUN 1 2010 .UPDATE... ADDED 12Z TAF DISCUSSION BELOW. && .DISCUSSION... THE DETAILS OF THE ACTIVE PERIOD AHEAD ARE BECOMING MORE CLEAR EARLY THIS MORNING BUT THE FORECAST IS DEPENDENT ON MORE SUBTLE FEATURES SO CONFIDENCE IS NOT AS HIGH AS IT COULD BE...ESPECIALLY LATER IN THE WEEK. NEAR TERM CONCERN WILL BE SEVERE AND HEAVY RAIN POTENTIAL AS DISCUSSED BELOW. MOISTURE CHANNEL IMAGERY AND EVENING UA ANALYSIS SHOWS A MUCH LESS AMPLIFIED PATTERN OF THE CONUS THAN OVER THE LAST SEVERAL DAYS. HOWEVER...THE FLOW OVER CANADA IS VERY AMPLIFIED WITH A WELL DEFINED OMEGA BLOCK IN PLACE. THE RIDGE AXIS PORTION OF THE BLOCK EXTENDS ALONG THE B.C./ALBERTA BORDER AND WELL NORTHWARD INTO THE ARCTIC. THE CLOSED LOW TO ITS EAST HAS BEEN IN PLACE OVER THE CANADIAN PRAIRIES FOR THE LAST SEVERAL DAYS. A SHORTWAVE IS VISIBLE ROUNDING THE BASE OF THIS LOW AND WILL IMPACT OUR WEATHER TODAY. OTHERWISE...THE FAST WESTERLY AND FAIRLY ZONAL FLOW TO THE SOUTH OF THE BLOCK WILL CONTINUE THROUGH THE WEEK AND SET THE STAGE FOR SEVERAL SMALLER SCALE TROUGHS AND RIDGES TO TRAVERSE IT. OVERALL...MODEL SOLUTIONS HAVE COME INTO BETTER AGREEMENT WITH THE EVOLUTION OF THE MORE SIGNIFICANT FEATURES INTO THE WEEKEND WITH WET AND DRY PERIODS BECOMING MORE CLEAR. SEVERE WEATHER AND HEAVY RAIN THREAT TODAY AND THIS EVENING WILL BE THE MAIN FOCUS. AFOREMENTIONED SHORTWAVE ROUNDING THE SOUTHERN PERIPHERY OF THE CLOSED UPPER LOW OVER MANITOBA WILL HELP PUSH A SFC COOL FRONTAL BOUNDARY SOUTHWARD ACROSS THE CWA TODAY WITH ANOTHER WAVE CURRENTLY OVER THE WESTERN U.S. CROSSING THE AREA LATER ON TODAY. WARM AND MOIST ASCENT ACROSS CENTRAL AND NORTHERN MN ALONG WITH ELEVATED INSTABILITY CONTINUES TO GENERATE SCATTERED SHOWERS AND THUNDERSTORMS EARLY THIS MORNING. THIS ACTIVITY LOOKS TO CONTINUE AND WILL BECOME MORE NUMEROUS ACROSS EASTERN SOUTH DAKOTA AND CENTRAL MN THROUGH THE LATE MORNING HOURS AS THE FRONT PUSHES SOUTH. INSTABILITY WILL GROW ACROSS SOUTHERN MN INTO EARLY AFTERNOON WITH MODERATE DEEP LAYER SHEAR ACROSS THE AREA. BETWEEN THE FRONT... THE ARRIVAL OF THE SHORTWAVE FROM THE WEST...AND THE ARRIVAL OF THE RIGHT REAR QUADRANT OF A 100 KT UPPER JET...THERE SHOULD BE PLENTY OF SHRA/TSRA DEVELOPMENT ACROSS THE AREA BY MID AFTERNOON. EXPECT THAT WESTERN AREAS WILL SEE AN INCREASE IN COVERAGE LATE THIS MORNING AS THE FRONT SAGS SOUTH WITH AN EXPANSION IN COVERAGE ALONG THE FRONT ACROSS MUCH OF THE AREA BY MID AFTERNOON AS THE FRONT...THE UPPER SHORTWAVE...AND THE INCREASING INSTABILITY ALL INTERSECT. INSTABILITY AND SHEAR PARAMETERS SUPPORT ORGANIZED CLUSTERS OF STORMS WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN SEVERE THREATS...ESPECIALLY ACROSS THE CENTRAL AND SOUTHERN CWA. HEAVY RAIN WILL ALSO BE A THREAT WITH PRECIPITABLE WATER VALUES QUICKLY INCREASING TO AROUND 1.5/1.6 INCHES. STORMS SHOULD TRAIN IN A GENERAL WEST TO EAST DIRECTION WHICH WILL INCREASE RESIDENCE TIME OVER ANY GIVEN AREA BUT THE SOUTHWARD PROGRESSION OF THE FRONT SHOULD KEEP THE SOUTHWARD PROGRESSION OF THE ACTIVITY STEADY. NEVER THE LESS...HIGH RAINFALL RATES MAY LEAD TO ISOLATED PONDING/FLOODING. 1 HR FLASH FLOOD GUIDANCE VALUES ARE MOSTLY IN THE 3 TO 3.5 INCH RANGE THOUGH THERE ARE A FEW COUNTIES THAT ARE AROUND 2.5 INCHES SCATTERED AROUND THE AREA...NAMELY THE LE SUER/RICE/STEELE AREA IN SOUTH CNTRL MN...WHICH IS WHERE THE BEST CHANCE FOR HEAVY RAIN EXISTS. ACTIVITY IS EXPECTED TO CONTINUE INTO TONIGHT BEFORE WANING EARLY WEDNESDAY MORNING. HIGH PRESSURE WILL BUILD IN DURING THE DAY WEDNESDAY WITH NORTHERLY SFC FLOW ACROSS THE AREA. ANOTHER SHORTWAVE WILL APPROACH IN THE CONTINUED WESTERLY UPPER FLOW SO LOW POPS ARE WARRANTED ACROSS THE SOUTH DESPITE THE PRESENCE OF HIGH PRESSURE. COOLER AIR WILL BE IN PLACE AS WELL WITH NORTHERN AREAS LIKELY STRUGGLING TO REACH 70 WITH LOW TO MID 70S SOUTH. THE HIGH WILL SLIDE TO THE EAST INTO THURSDAY WITH SHORTWAVE RIDGING APPROACHING FROM THE WEST THURSDAY AFTERNOON. MID LEVEL WARM ADVECTION ALONG WITH A SHORTWAVE WILL CROSS THE AREA THURSDAY INTO FRIDAY. A SFC LOW WILL BE MOVING ACROSS THE CANADIAN PRAIRIES AS WELL WITH A COLD FRONT EXTENDING SOUTHWARD WHICH WILL ALSO CROSS THE AREA. THE GFS IS FASTER WITH THE PROGRESSION OF FEATURES THAN THE NAM AND ECMWF WHICH IS NOT AN UNREASONABLE SOLUTION BUT WILL GO AHEAD AND KEEP THE FORECAST FOR THURSDAY DRY BUT INTRODUCE POPS FROM WEST TO EAST THURSDAY EVENING/NIGHT AS THE WAA...WAVE...AND FRONT APPROACH. THERE LOOKS TO BE A BRIEF RESPITE FROM SHRA/TSRA LATER FRIDAY OR FRIDAY NIGHT BUT ANOTHER SYSTEM LOOKS TO BRING MORE SHRA/TSRA CHANCES SATURDAY INTO SUNDAY. HIGHS FROM THURSDAY ONWARD WILL GENERALLY BE IN THE 70S. ..MDB.. && .AVIATION.../12Z TAF ISSUANCE/ GENERALLY VFR CIG CONDITIONS EXPECTED ON AVERAGE EXCEPT IN DEVELOPING SHOWERS AND THUNDERSTORMS FROM KRWF TO KRNH ON TO THE SOUTH. THERE MAY ALSO BE A PERIOD OF MVFR CIGS FOR A SHORT TIME BEHIND THE COLD FRONT MAINLY S OF A LINE FROM KRWF TO KMSP TO KRNH. MID TO HIGH LEVEL CIGS INTO LATE MORNING OR NOON. INCREASING INSTABILITY ADVECTION AHEAD OF THE SE MVG COLD FRONT WILL THEN CAUSE SCT SHOWERS TO DEVELOP OVER MN. THE GREATER RISK OF THUNDERSTORMS WILL BEGIN IN THE 20-21Z TIME FRAME...ESPECIALLY KRWF TO KMSP TO KRNH. A LESSER CHANCE FOR KSTC. THE THREAT MOVES TO KEAU AFTER 22Z. VSBYS COULD GO DOWN TO 3-4SM IN SHOWERS AND THUNDERSTORMS WITH JUST ABOVE MVFR CIGS. THE THREAT OF THUNDER WILL DECREASE AFTER 01Z BUT WITH SHOWERS LINGERING UNTIL 04Z. CLEARING TOWARD THE END OF THE TAF PERIOD MOST AREAS. WINDS TO REMAIN LIGHT BUT A FEW SW GUSTS OVER SOUTH CENTRAL MN. WIND TURNING TO NNE BEHIND THE COLD FRONT. KMSP....VFR FOR THE ENTIRE PERIOD EXCEPT FOR THE TIME PERIOD OF GREATEST RISK OF SHOWERS AND THUNDERSTORMS. VSBYS EXPECTED TO DROP TO MVFR IN SHOWERS...BUT WILL NEED TO WATCH FOR ANY TRAINING OF CONVECTION WHICH COULD LOWER CIGS TO MVFR. OTHERWISE THERE MAY BE A BRIEF PERIOD OF MVFR CIGS BEHIND THE FRONT. SSW WIND DIRECTION A LITTLE PROBLEMATIC FOR THE RUNWAYS AHEAD OF THE FRONT. WIND SWITCHING TO NNE BEHIND THE COOL FRONT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MDB/JPR
Hazardous weather outlook, Jun 1, 4:05 AM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 405 AM CDT TUE JUN 1 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 020915- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 405 AM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE LIKELY FOR MUCH OF THE OUTLOOK AREA THIS AFTERNOON AND THIS EVENING...ESPECIALLY ACROSS SOUTH CENTRAL MINNESOTA. THE MAIN SEVERE THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORM WHICH MAY LEAD TO PONDING OF WATER AND ISOLATED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM THURSDAY NIGHT INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING ACROSS SOUTH CENTRAL MINNESOTA AND SOUTHERN PORTIONS OF WEST CENTRAL WISCONSIN. MDB
In the hours before
Special weather statement, Jun 1, 11:37 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1137 AM CDT TUE JUN 1 2010 MNZ065-073-011715- REDWOOD-RENVILLE- 1137 AM CDT TUE JUN 1 2010 AT 1137 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DELHI. THIS STORM WAS MOVING EAST AT 30 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... DELHI. REDWOOD FALLS. BECHYN. FRANKLIN. BIRD ISLAND. FAIRFAX. LAT...LON 4487 9478 4450 9464 4452 9514 4464 9529 TIME...MOT...LOC 1637Z 253DEG 25KT 4460 9515
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 11:37 AM CDT | Special Weather Statement | MPX | Renville | 38 min |
| Jun 1, 12:54 PM CDT | Special Weather Statement | MPX | Martin | 51 min |
| Jun 1, 1:01 PM CDT | Special Weather Statement | MPX | Le Sueur, Nicollet | 44 min |
| Jun 1, 1:27 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 63 min |
| Jun 1, 1:39 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet, Waseca | 51 min |
| Jun 1, 6:22 PM CDT | Special Weather Statement | MPX | Anoka, Sherburne | 53 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.